# SDR AALA20120630010

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 45,728 hours, 5,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PROXIMITY LIGHT AT SEAT 26C INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY PROXIMITY AT SEAT 26C.  OPS CHECK NORMAL.
